Alert archive / Texas / Red Flag Warnings in 2012

Red Flag Warning 8, NWS San Angelo, TX

March 5, 20129 counties in Texas

NWS San Angelo, TX issued this red flag warning at Mar 5, 2012, 3:39 AM CST for 9 counties in Texas. It took effect at Mar 5, 2012, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 3:39 AM CST (09:39 UTC)
In effect from
Mar 5, 2012, 1:00 PM CST
Expired
Mar 5, 2012, 6:00 PM CST
In force
5 hr
Issued by
NWS San Angelo, TX

Counties Coke County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Sterling County, TX, Taylor County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 92 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5409 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WWUS84 KSJT 050939
RFWSJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
339 AM CST MON MAR 5 2012

...DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON...

.A DEVELOPING SURFACE TROUGH WILL RESULT IN SOUTH 20 FOOT WINDS
OF 20 TO 25 MPH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST
OF A LINE FROM SAN ANGELO...TO ABILENE...TO HASKELL. THESE WINDS
WILL COMBINE WITH TEMPERATURES IN THE UPPER 70S AND RELATIVE
HUMIDITY VALUES OF LESS THAN 20 PERCENT.

TXZ049-054-064-065-071-072-098-113-127-051745-
/O.NEW.KSJT.FW.W.0008.120305T1900Z-120306T0000Z/
FISHER-NOLAN-STERLING-COKE-IRION-TOM GREEN-HASKELL-JONES-TAYLOR-
339 AM CST MON MAR 5 2012

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF LESS THAN 20 PERCENT AND A
HIGH FIRE DANGER FOR THE CENTRAL AND WESTERN BIG COUNTRY AND THE
CENTRAL AND WESTERN CONCHO VALLEY FOR FIRE WEATHER ZONES
049...054...064...065...071...072...098...113 AND 127...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST
THIS EVENING. 

* AFFECTED COUNTIES: HASKELL...FISHER...JONES...NOLAN...TAYLOR...
  STERLING...COKE...IRION...TOM GREEN.

* WIND: SOUTH 20 FOOT WINDS OF 20 MPH OR GREATER WITH GUSTS TO
  AROUND 30 MPH.

* HUMIDITY: 15 TO 20 PERCENT.

* IMPACTS:  ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

* TIMING: 1 PM THROUGH 6 PM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

15
2 follow-up statements
904 
WWUS84 KSJT 051742 AAA
RFWSJT

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1142 AM CST MON MAR 5 2012

...DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON...

.A DEVELOPING SURFACE TROUGH WILL RESULT IN SOUTH 20 FOOT WINDS
OF 20 TO 25 MPH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST
OF A LINE FROM ABILENE...TO HASKELL. THESE WINDS WILL COMBINE
WITH TEMPERATURES IN THE UPPER 70S AND RELATIVE HUMIDITY VALUES OF
LESS THAN 20 PERCENT. 

TXZ065-071-072-051845-
/O.CAN.KSJT.FW.W.0008.120305T1900Z-120306T0000Z/
COKE-IRION-TOM GREEN-
1142 AM CST MON MAR 5 2012

...RED FLAG WARNING IS CANCELLED FOR THE  WESTERN CONCHO VALLEY
FOR FIRE WEATHER ZONES 064...065...071... AND 072...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING STERLING...COKE...IRION...AND TOM GREEN COUNTIES.

WITH WINDS NOT EXPECTED TO EXCEED 20 MPH IN THE WARNED AREA...THE
RED FLAG WARNING HAS BEEN CANCELLED FOR THE CONCHO VALLEY AREA.
TEMPERATURES WILL STILL WARM INTO THE 70S...AND RELATIVE HUMIDITY
VALUES WILL FALL TO LESS THAN 20 PERCENT. 

$$

TXZ049-054-064-098-113-127-060000-
/O.CON.KSJT.FW.W.0008.120305T1900Z-120306T0000Z/
FISHER-NOLAN-STERLING-HASKELL-JONES-TAYLOR-
1142 AM CST MON MAR 5 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF LESS THAN 20 PERCENT AND A HIGH FIRE DANGER
FOR THE CENTRAL AND WESTERN BIG COUNTRY FOR FIRE WEATHER ZONES
049...054...098...113 AND 127...

* AFFECTED COUNTIES: HASKELL...FISHER...JONES...NOLAN...
  TAYLOR...STERLING...COKE...IRION...TOM GREEN. 

* WIND: SOUTH 20 FOOT WINDS OF 20 MPH OR GREATER WITH GUSTS TO 
  AROUND 30 MPH.

* HUMIDITY: 15 TO 20 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* TIMING: 1 PM THROUGH 6 PM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT
511 
WWUS84 KSJT 051803 AAB
RFWSJT

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1203 PM CST MON MAR 5 2012

...DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON...

.A DEVELOPING SURFACE TROUGH WILL RESULT IN SOUTH 20 FOOT WINDS
OF 20 TO 25 MPH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST
OF A LINE FROM ABILENE...TO HASKELL. THESE WINDS WILL COMBINE
WITH TEMPERATURES IN THE UPPER 70S AND RELATIVE HUMIDITY VALUES
OF LESS THAN 20 PERCENT.

TXZ064-051915-
/O.CAN.KSJT.FW.W.0008.120305T1900Z-120306T0000Z/
STERLING-
1203 PM CST MON MAR 5 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING.

...RED FLAG WARNING IS CANCELLED FOR THE WESTERN CONCHO VALLEY
FOR FIRE WEATHER ZONES 064...065...071... AND 072...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE RED
FLAG WARNING STERLING...COKE...IRION...AND TOM GREEN COUNTIES.

WITH WINDS NOT EXPECTED TO EXCEED 20 MPH IN THE WARNED AREA...THE
RED FLAG WARNING HAS BEEN CANCELLED FOR THE CONCHO VALLEY AREA.
TEMPERATURES WILL STILL WARM INTO THE 70S...AND RELATIVE HUMIDITY
VALUES WILL FALL TO LESS THAN 20 PERCENT. 

$$

TXZ049-054-098-113-127-060000-
/O.CON.KSJT.FW.W.0008.120305T1900Z-120306T0000Z/
FISHER-NOLAN-HASKELL-JONES-TAYLOR-
1203 PM CST MON MAR 5 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF LESS THAN 20 PERCENT AND A HIGH FIRE DANGER
FOR THE CENTRAL AND WESTERN BIG COUNTRY FOR FIRE WEATHER ZONES
049...054...098...113 AND 127...

* AFFECTED COUNTIES: HASKELL...FISHER...JONES...NOLAN... 
  TAYLOR.

* WIND: SOUTH 20 FOOT WINDS OF 20 MPH OR GREATER WITH GUSTS TO 
  AROUND 30 MPH.

* HUMIDITY: 15 TO 20 PERCENT.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* TIMING: 1 PM THROUGH 6 PM MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/SJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 4, 11:31 PM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Mar 4, 11:31 PM CST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1131 PM CST SUN MAR 4 2012

.DISCUSSION...
SEE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR TO CONTINUE OVER THE TERMINALS THROUGH THE TAF PERIOD. WINDS
WILL REMAIN LIGHT THROUGH EARLY MORNING...THEN INCREASE FROM THE
SOUTH 10 TO 20 KT WITH HIGHER GUSTS BY 18Z. WINDS WILL DIMINISH
TO AROUND 10 KT OVER THE SOUTHERN TERMINALS AFTER SUNSET ON MONDAY
BUT REMAIN ELEVATED OVER THE NORTHERN TERMINALS THROUGH THE EVENING
HOURS. SKIES WILL REMAIN CLEAR THROUGH MONDAY AFTERNOON...WITH
SCATTERED HIGH CLOUDS OVERSPREADING THE TERMINALS DURING THE
EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 547 PM CST SUN MAR 4 2012/

DISCUSSION...
SEE 00Z AVIATION DISCUSSION.

AVIATION...
VFR CONDITIONS TO CONTINUE ACROSS THE TERMINALS THE NEXT 24 HOURS.
LIGHT SOUTH WINDS TONIGHT WILL REMAIN SOUTHERLY AND INCREASE 10 TO
20 KT AFTER 16Z MONDAY...WITH HIGHER GUSTS THROUGH THE AFTERNOON
HOURS.

PREV DISCUSSION... /ISSUED 310 PM CST SUN MAR 4 2012/

SHORT TERM...
A QUIET WEATHER PATTERN FOR WEST CENTRAL TEXAS IN THE SHORT
TERM... OTHER THAN THE FIRE WEATHER CONCERNS ADDRESSED BELOW.

UPPER LEVEL FLOW PATTERN WILL TRANSITION FROM NORTHWEST TO
BRIEFLY ZONAL ON MONDAY...OVER TEXAS AND INTO THE PLAINS. TRAILING
PORTION OF A WEAK COLD FRONT SHOULD SAG SOUTH INTO THE NORTHERN
BIG COUNTRY LATE THIS EVENING AND EARLY TONIGHT. ONLY A TEMPORARY
WIND SHIFT IS EXPECTED WITH THIS BOUNDARY WITH ROUGHLY A 4-6 HOUR
PERIOD OF EAST- NORTHEAST WINDS BEHIND IT. BY MONDAY MORNING THE
BOUNDARY WILL HAVE WASHED OUT. FROM ROUGHLY THE INTERSTATE 20
CORRIDOR SOUTHWARD... SOMEWHAT GUSTY SOUTH TO SOUTHWEST WINDS THIS
AFTERNOON WILL DECREASE DURING THE EVENING WITH MAINLY SOUTH WINDS
OVERNIGHT.

LOW TEMPERATURE FORECAST IS A LITTLE TRICKY TONIGHT...AND WILL BE
DEPENDENT ON WIND SPEEDS OVERNIGHT. A RATHER DRY AIRMASS IS IN
PLACE WITH CLEAR SKIES...AND THIS WILL FACILITATE STRONG
RADIATIONAL COOLING WHERE THE WINDS ARE THE WEAKEST. ANTICIPATE
THAT THE COLDEST READINGS WILL BE ALONG THE RIVER VALLEYS AND LOW-
LYING AREAS OF OUR EASTERN AND SOUTHERN COUNTIES.

WITH LEE SIDE TROUGH DEVELOPMENT ON MONDAY ALONG WITH INCREASED
SURFACE PRESSURE GRADIENT...SOUTH WINDS WILL INCREASE AND BECOME
GUSTY ACROSS OUR AREA. WITH GENERALLY CLEAR SKIES...HIGH
TEMPERATURES ON MONDAY ACROSS WEST CENTRAL TEXAS SHOULD BE SIMILAR
TO WHAT IS OCCURRING TODAY.

19

LONG TERM...
A POTENT TROUGH WILL BE DIGGING SOUTH INTO THE PACIFIC NORTHWEST
BY MONDAY EVENING. AHEAD OF THIS TROUGH FOR OUR AREA WILL ZONAL
FLOW ALOFT...KEEPING THE FORECAST DRY THROUGH THE MIDDLE OF THE
WEEK. SOUTH WINDS WILL BE BREEZY MONDAY NIGHT THROUGH WEDNESDAY AS
LEE TROUGHING MAINTAINED BY THE FAST FLOW ALOFT KEEPS THE PRESSURE
GRADIENT TIGHT ACROSS OUR AREA. THIS SOUTHERLY FLOW WILL ALSO
ADVECT MOISTURE INTO THE AREA THROUGH WEDNESDAY. THIS WILL KEEP
OVERNIGHT LOWS WARMER ACROSS THE AREA TUESDAY AND WEDNESDAY
MORNINGS.

FURTHER OUT INTO THE MEDIUM RANGE OF THE FORECAST...THERE
CONTINUES TO BE POOR RUN-TO-RUN CONSISTENCY IN THE MODEL SOLUTIONS
BEYOND WEDNESDAY NIGHT. STILL MAY SEE SHOWERS/THUNDERSTORMS
DEVELOP WEDNESDAY EVENING INTO THURSDAY MORNING AS MOISTURE AND
WARM AIR ADVECTION WILL BE STRONG LEADING UP TO THE ARRIVAL OF THE
TROUGH AND COULD RESULT IN SOME ISOLATED TO SCATTERED SHRA/TSRA
WEDNESDAY AFTERNOON AND OVERNIGHT. THUS...WE WILL KEEP THE CHANCE
POPS GOING IN THE FORECAST FOR THIS TIME PERIOD. THE GFS THEN
TAKES THE CLOSED LOW INTO WESTERN KANSAS AND STALLS THE LOW THERE.
THE CANADIAN/ECMWF BOTH KEEP THE LOW CLOSED AND CUTOFF OVER THE
SOUTHWESTERN U.S. WHICH SEEMS MORE REASONABLE. CLOSED LOWS DON/T
USUALLY CUTOFF AND STALL OVER WESTERN KANSAS...ALTHOUGH IT/S NOT
IMPOSSIBLE. TRENDING TOWARD THE ECMWF/CANADIAN SOLUTION WOULD MEAN
A SLIGHTLY SLOWER ARRIVAL OF THE COLD FRONT THURSDAY. MAY TREND
TEMPERATURES UPWARD THAT DAY...BUT WITHOUT STRONG CONFIDENCE IN
ANY OF THE MODEL SOLUTIONS AT THIS POINT...WILL NOT MAKE A DRASTIC
CHANGE TO THE FORECAST. SHOULD THE LOW CUTOFF OVER THE
SOUTHWESTERN U.S. PRECIPITATION CHANCES WOULD LINGER INTO THE
WEEKEND. WILL BUMP POPS UP INTO THE SLIGHT CHANCE CATEGORY THROUGH
SATURDAY...BUT NOT ANY HIGHER AT THIS POINT WITH SUCH LOW
CONFIDENCE IN ANY ONE SOLUTION.

20

FIRE WEATHER...
ELEVATED AND POSSIBLY CRITICAL FIRE WEATHER CONDITIONS CAN BE
EXPECTED MONDAY AFTERNOON...WHEN GUSTY SOUTH WINDS WILL BE
COMBINED WITH A RESIDUAL DRY AIRMASS. ACROSS THE AREA ROUGHLY
NORTHWEST OF A LINE FROM SONORA TO BAIRD...SOUTH WINDS 15-20 MPH
WILL BE COMBINED WITH RELATIVE HUMIDITY VALUES DROPPING INTO THE
15-20 PERCENT RANGE. FARTHER EAST AND SOUTH ACROSS THE HEARTLAND
AND NORTHWEST HILL COUNTRY AREAS...SOUTH WINDS 10-15 MPH WILL BE
COMBINED WITH RELATIVE HUMIDITY VALUES DROPPING TO NEAR OR JUST
ABOVE 20 PERCENT.

SOUTH WINDS WILL INCREASE A LITTLE FURTHER ON TUESDAY AND
WEDNESDAY...BUT INCREASING LOW LEVEL MOISTURE WILL PUSH MINIMUM
RELATIVE HUMIDITIES UP ABOVE 40 PERCENT IN MOST AREAS. THE
APPROACH OF AN UPPER LEVEL STORM SYSTEM FROM NEW MEXICO WILL BRING
A CHANCE OF SHOWERS AND THUNDERSTORMS...BEGINNING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY. DEPENDING ON THE TRACK
OF THIS SYSTEM...THE RAIN CHANCE MAY LINGER THROUGH THE END OF THE
WEEK.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 75  40  77  52  69 /   0   0   0   0   0
SAN ANGELO 	 77  37  77  50  70 /   0   0   0   0   0
JUNCTION 	 76  32  74  50  69 /   0   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/24
Hazardous weather outlook, Mar 4, 11:49 PM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 PM CST SUN MAR 4 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-060600-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1149 PM CST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED
MONDAY AFTERNOON...DUE TO A COMBINATION OF GUSTY SOUTH WINDS AND
A DRY AIRMASS.

THUNDERSTORMS WILL BE POSSIBLE ACROSS WEST CENTRAL TEXAS...BEGINNING
WEDNESDAY AFTERNOON AND CONTINUING INTO THURSDAY. A POSSIBILITY OF
THUNDERSTORMS MAY LINGER INTO FRIDAY...DEPENDING ON HOW SLOW AN
UPPER LEVEL STORM SYSTEM WILL TRACK ACROSS THE REGION. THERE IS
CONSIDERABLE UNCERTAINTY AT THIS TIME ON THE FORECAST TRACK OF
THIS STORM SYSTEM FOR LATER THIS WEEK. THIS COULD HAVE AN IMPORTANT
INFLUENCE ON THUNDERSTORM CHANCES FOR WEST CENTRAL TEXAS AND THE
POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.